# SDR UPS03240263

- Difficulty date: February 17, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  LEFT WING, L/E CAVITY SUPPORT RIB CORRODED AT FSS 250 ADJACENT TO WIRING P-CLIP.  REMOVED RIB IAW SRM 51-30-02, FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-01.  REPLACED EXTRUDED TEE TO RIB IAW SRM 51-30-02.  INSTALLED RIB IAW SRM 51-30-02.
